The Cause Behind 'Ozempic Face' and What You Can Do About It
- People using GLP-1 drugs like Ozempic lose about 7% of their facial fat for every 22 pounds of body weight lost, resulting in a hollow, prematurely aged look
- Rapid weight loss may drain key nutrients and fatty acids that your body needs to produce collagen and maintain firm, healthy skin
- "Ozempic face" may indicate an energy imbalance — your cells lose the fuel and structural support they need to keep skin elastic and vibrant
- Avoiding GLP-1 drugs, eliminating seed oils, and restoring gut health may support metabolic recovery, which research suggests could help restore facial tone and fullness over time
- Natural tools like polyphenol-rich foods and the right carbohydrates may support weight management without draining your body's nutrient reserves
You May Also Like
Let me bore you to sleep
Jason Newland

Get Sleepy: Sleep meditation and stories
Slumber Studios

Let me bore you to sleep - Jason Newland
Jason Newland

Hypnosis for sleeping deeply (Jason Newland)
Jason Newland

Find Your Daily Calm
Sel Gaston

Your Life Nutrition Podcast
Brittany Liberatore, RDN

Somatic Movement & Mindset
Heidi Hadley

Good Thinking: Positive Affirmations
Just Curious Media

The Omni Dental & Medspa Podcast
Dr. Bilus Poles

Por el Placer de Vivir con el Dr. Cesar Lozano
Uforia Podcasts
Community discussion